Numbness and tingling-pins and needles in right leg?

For the last few days I have had numbness and tingling in my right foot-lower leg.....it is not really painful...not like the usual pains I get in my feet/legs etc., I've been diagnosed about a year now, but have had Lupus symptoms since 2006 (pneumonia/pleursy) and occasional swelling and pain etc, since about 1999...they said it was just fibro in 2008...and I do get really bad pain in joints-and my Lupus seems to be continual now, whereas before it came and went, but this is something new-is it another Lupus symptom??

Last edited by

5 Replies

oldestnewest
  • Hi Bam123 the tingling sensation you are feelin could be anything to with Lupus or Fibro , however , saying Just Fibro as though it is a nothing condition I find slighly slightly offensive , and you should know how debilitating Fibro can be with it's very many cross over symptoms including chronic pain, fatigue and odd numbness and tingles, to down right painful "don't touch me anywhere because I hurt all over "

    I suggest you ask your GP to get you to neurologist and also a podiatrist to check out symptoms

    .

    I pray it soon passes and you feel better again soon .

    Harmony and peace

    JJ

  • Hi bam 1993 I was workin ysday n suddenly my head went real dizzy

    n I took tingling down my right hand side I was sent to my doc n had to stay the night in hosp I dnt want to scare you but im getting a ct scan to check incase iv had a mini stroke r blood clot doc told me wen u have lupus ur blood is sticky n this can happen I had the leg tingling before but never as bad and done nothing about so it would b an idea to get it check :) good luck

  • Hi,

    I get this all the time. and they reckon I only have APS but I can even walk sometimes with my numbness. I just cant co ordinate. I don't know why it happens. It might be worth telling your doctor and see what he says. Id be interested to know what the out come is.

    Hope goes well.

    Andrea

  • SOME OF THE MEDS YOU ARE ON CAN CAUSE THIS

  • MEDS CAN CAUSE THIS AS A SIDE EFFECT

You may also like...